# SDR CALA2021071401099

- Difficulty date: July 14, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 40,005 hours, 14,037 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERIOR SKIN DENT DOT ILLEGIBLE APPROX 12" UP FROM LOWER EDGE AND 12" AFT OF FWD EDGE. (REF AAR NR 9488621) CUT-OUT DAMAGED AREA. FABRICATED REPAIR FILLER AND DOUBLER AND INSTALLED REPAIR IAW B737 SRM 52-00-01-2R3. REPAIR IS A CATEGORY A REPAIR, NO RE-INSPECTION REQUIRED OUTSIDE CAMP PROGRAM, REF SRM 52-00-01-2R3, PARA 2.A. WORK ACCOMPLISHED BY V912581. ADD EMP:V912581
